# SDR QXEA0001096

- Difficulty date: March 28, 2000
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 29,567 hours, 36,144 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX -  FRAME 9305 ABOVE STRINGER 1 HAS CORROSION BUBBLES AT FOUR NUT PLATES UNDER UPPER FRAME CAP.  REPAIRED IAW HORIZON AIR EA 4-53-1104.
